Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i5.20
pages 6-22

On Homogenization of Problems of Optimal Control. Part I. Analysis of Existing Approaches

Peter I. Kogut
Oles Honchar Dnepropetrovsk National University
Victor N. Mizernyi
Vinnitsa National Technical University, Ukraine
Tatyana N. Rudyanova
Dnepropetrovsk State Financial and Economic Institute, Ukraine

RESUMO

We adduce results of qualitative comparison of existing approaches for solving the problem of averaging optimal control problems of systems with distributed parameters, which mathematical models depend on small parameter ε. Illustration of basic statements is supported by model examples.


Articles with similar content:

Averaging in Problems of Optimal Control for Systems with Fast and Slow Variables
Journal of Automation and Information Sciences, Vol.33, 2001, issue 2
Irina A. Boitsova, Victor A. Plotnikov
Existence of Hybrid Equilibrium in a Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Victor V. Zolotaryov, Vladislav I. Zhukovskiy
Algorithm of Adaptive Estimation of Random Processes Based on Dynamic Stochastic Approximations
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Sergey P. Pirogov, Yuriy S. Rasshcheplyaev
To Stability Assessment for a Class of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Gennadiy A. Tsybulkin
Control of a Hyperbolic System with Conjugation Conditions of Localized Mass
Journal of Automation and Information Sciences, Vol.36, 2004, issue 12
Ivan V. Sergienko, Vasiliy S. Deineka